Biotin is a water-soluble vitamin that acts as a cofactor for carboxylase, and is often used as a component in several immunoassays. We present a case of a 46-year-old male with Graves’ disease (GD) who revealed elevated free thyroxine (FT4) and free triiodothyronine (FT3) levels after high-dose biotin intake. Levels of these hormones had been within the reference range when he was on thiamazole 5 mg/day for 7 years; however, the levels increased from 1.04 to 2.20 ng/dL and from 3.05 to 9.84 pg/mL for FT4 and FT3, respectively, after he started taking biotin 72 mg/day. Despite these high levels, his symptoms and the other laboratory results, including the thyroid-stimulating hormone level, did not suggest GD relapse. His thyroid hormone data was decreased and returned within the reference range immediately after the laboratory assays for FT3 and FT4 had been coincidentally changed from those containing streptavidin-biotin complexes to biotin-free ones. Biotin interference, which is caused by high-dose biotin intake and immunoassays using some form of streptavidin-biotin complex, is sometimes clinically problematic, giving high or low results. To our knowledge, this is the first case report of a patient with GD on high-dose biotin receiving high thyroid hormone level results that were initially misunderstood as an aggravation of the disease; there are some reports of misdiagnosis of hyperthyroidism due to biotin administration. Unexpected fluctuations in thyroid function test results in patients with GD should be checked for biotin intake, immunoassays and the limiting concentration of biotin to avoid misdiagnosis of relapse.